MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE SLT,LF,PF,6.5

Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE SLT,LF,PF,6.5
Catalog Number MSG1565
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "gloves are ripping when they put on.".
 
Additional Manufacturer Narrative
A complaint was received related to "tearing when donning" associated with the sensicare pi slt surgical glove; the complaint stated that gloves are ripping when they put on and reported that no injury occurred.Medline performed a complaint history review and trending review, confirmed the lot inspection was completed with passing results, and the vendor reviewed batch records and retention samples with no abnormalities or deviations observed.The reported issue was confirmed via the supplied image, as tearing could be seen at the cuff of the glove; no potential causes of the defect were identified in the vendor complaint investigation summary.No trending was identified at this time, and the review of the complaint information and investigation results indicated no need for further action at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SENSICARE SLT,LF,PF,6.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nicholas kourkine
three lakes drive
northfield, IL 60093--275
MDR Report Key50524024
Report Number1417592-2026-28426
Device Sequence Number10709434
Product Code KGO
UDI-Device Identifier10884389109649
UDI-Public10884389109649
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG1565
Device Lot Number4060390465
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/06/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown